... to abate or do I need to stop taking them. I've dropped 10kg and eating very little. I think some of the other side effects are slowing down but some are not like I'm hot in the upper body and cool in the legs it's strange because in Victoria it's been really cold but I can't put the heater on as I get anixious and that makes me shaky and hotter???
8days into taking pristiq 50 and still haveing trouble with throwing up, how long should this take?
Added 20 Aug 2012:
Is there anyone who understands this tablet pristiq 50 as I'm so hot ATM ready to do something about it and cut this crap out of my life. Haven't eaten for days feel so weak but don't want to bring it up again. Tonight will make things worse with pain and then that growing my 8days with out a good trip to the loo due to chemo. Simple problems for a complex problem.
20 Aug 2012
8days of medication, you should be through the worst of side effects and uit should gradually get better. Are yo usure the nausea and vomiting are from the Pristiq. You mention chemotherapy which can cause these symtpoms as well is why I was wondering, Generally takes upwards of two weeks for side effects to subside so if this is from the Pristiq hang in there. If the symptoms don't gradually get better over the next week, talk to the doctor as you may need to try a diffferent antidepressant.
20 Aug 2012
Hi,i had exactly same effects as you pristiq did not agree with me i could not eat,sleep or relax,i had2 have a injection to calm my body in end doc made me stop them after a few days and i have never taken them again,get a docs advice and maybe try a different med.Best Wishes,Marie
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I don't have depression, but have anxiety and panic attacks. I couldn't take zoloft and prosaic due?
... to side effects, so I changed to Pristiq but I don't see any information online on whether Pristiq also treats anxiety and panic attacks?
3 answers • 27 May 2010
... klonopin didnt even help. I felt like I couldnt breath I had no control has anyone else experienced this that suffers from anxiety and just ...
5 answers • 19 Mar 2011
I've been on Pristiq for about three weeks. I am on 50mg. and so far have experienced dizziness. Will that go away in time? I have yet to see it ...
4 answers • 18 Sep 2011
Do Durogesic contribute to anxiety or work against lexapro 10 as I'm about to start on them toworrow
I've just been taken off pristiq and switched to lexapro because of side effects and I'm wondering if it's a reaction to durogesic ...
3 answers • 25 Aug 2012
I have been taking Pristiq exteded release for about 3 weeks. I also take xanax 3 times a day. I am?
... taking these meds for Anxiety/PTSD and Panic attacks. I switched from Viibryd to Pristiq. The come down from Viibryd was really scary! I thought ...
3 answers • 20 Sep 2012